Casimir operators induced by the Maurer-Cartan equations



Downloads per month over past year

Campoamor-Stursberg, Rutwig (2008) Casimir operators induced by the Maurer-Cartan equations. Journal of physics A: Mathematical and theoretical, 41 (36). pp. 1-16. ISSN 1751-8113

[thumbnail of Campoamor-Casimir.pdf]

Official URL:


It is shown that for inhomogeneous Lie algebras having only one Casimir operator, the latter can be explicitly constructed from the Maurer-Cartan equations by means
of wedge products. It is further proved that this constraint imposes sharp bounds for the dimension of the representation R defining the semidirect product. The procedure is generalized to compute also the rational invariant of some Lie algebras

Item Type:Article
Uncontrolled Keywords:Lie algebra; Casimir operator
Subjects:Sciences > Mathematics > Algebra
ID Code:21142
Deposited On:29 Apr 2013 17:21
Last Modified:27 Sep 2022 11:38

Origin of downloads

Repository Staff Only: item control page